# SDR CALA2013081200556

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 47,663 hours, 16,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AREA FLOORBEAM BS 328 HAS TWO SPOTS OF CORROSION RIGHT OF CENTER FLOOR.  REPAIRED IAW ECRA 53 21-01868 AND SRM CHAPTERS 51-20-01, 51-20-05, 51-40-08, AND 51- 40-02.
